Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
keyrazi

How it's workin for me

Recommended Posts

Heya,

I've been on the regimen for about a month now. I wake up in the morning(6:00 AM) and put on the bp gel, then the eucerin moisturizer. I do the same thing before I go to work(about 4:00 PM), then before I go to bed(11:00 PM). I've liked the regimen so far by means of getting rid of acne, however I've come across some problems with my face. Since I started the regimen my face has basically become red and tan at the same time. It looks weird to see my face tanned as if I had make up on compared to around my neck and whatnot, and the redness has been the same since I started the regimen. It hasn't decreased or anything, and my face burns sometimes when I put the moisturizer on after the gel is absorbed. It doesn't always do this but then it gets much more red than normal. Besides all that my face gets really oily looking from eucerin.

I searched all of these things over the forums and found that many people have similar problems but their solutions didn't work so well for me. Please help me out. Should I continue the regimen and just wait another month or so to see if the redness will reduce? What about the tanning and oily eucerin.. should I find another moisturizer? Also my face began to tan when I use clearasil 10% BP some months ago, so I think the BP is causing the tan. Any way I can stop this?

Thanks

Share this post


Link to post
Share on other sites

My face looks darker than the rest of my skin, too, but I just use a lighter foundation to even it out. I am not sure if it's really tan, or if it's redder from the products. ??? As for moisturizer, I don't use one at all, though I am thinking of trying to find the Eucerin, as everything else Dan has said worked great for me.

Share this post


Link to post
Share on other sites

Well, I have been doing this for 2 years with great success, so I am pretty secure in my outcomes... I am thinking of adding it, though, as I am getting older!

Share this post


Link to post
Share on other sites

You should only have to do the regimen twice per day. The more bp you use, the more your skin drys. To counteract that side effect, you have to use more moisturizer. I have been on the regimen for about 6 weeks using Benzaclin (5% bp) and the Eucerin moisturizer. When I started, it stinged when I put the Eucerin on and people were asking why I was sunburned. The stinging and redness has subsided though. I would suggest using a lighter bp gel that won't dry out your face as much and using it only twice a day. On the days when I wake up at 6 am and go to sleep at 12 am, I only do the regimen twice and it works fine. You might also want to switch to a different moisturizer if the Eucerin continues to sting and cause redness.

Share this post


Link to post
Share on other sites

I see. I've been doing in three times a day, so I'll do it twice a day now. Thanks for the fast replies, and any more suggestions are welcomed. I'll post again on the progress.

Share this post


Link to post
Share on other sites
I see. I've been doing in three times a day, so I'll do it twice a day now. Thanks for the fast replies, and any more suggestions are welcomed. I'll post again on the progress.

Share this post


Link to post
Share on other sites

I break out unless I do the BP 2 times a day. I think everyone just has to see what their skin needs (or can take).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×